# SDR AALA20110503TUL01

- Difficulty date: May 3, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 33,042 hours, 15,572 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 5 SLAT OUTBOARD TRACK BRACKET CRACKED.  REPLACED DAMAGED OUTBOARD RIB PER ESO 80117 CHAPTER 27-80-01.
